Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Order of the identity class of a loop space

Masahiro Sugawara

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 30, Number 2 (1966), 131-136.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139105

Digital Object Identifier
doi:10.32917/hmj/1206139105

Mathematical Reviews number (MathSciNet)
MR0206957

Zentralblatt MATH identifier
0145.43502

Subjects
Primary: 55.40

Citation

Sugawara, Masahiro. Order of the identity class of a loop space. J. Sci. Hiroshima Univ. Ser. A-I Math. 30 (1966), no. 2, 131--136. doi:10.32917/hmj/1206139105. https://projecteuclid.org/euclid.hmj/1206139105


Export citation

References

  • [1] J. Milnor: (fn spaces having homotopy type of a CW-complex, Trans. Amer. Math. Soc, 90 (1959), 272-280.
  • [2] H. Toda: Order of the identity class of a suspension space, Ann. of Math., 78 (1963), 300-325.